Doctor insights on:
My Armpits Itch Is This Due To An Allergic Reaction
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more
Hives: It sounds as if you are having a dermatologic condition called urticaria. Urticaria is the medical terminology for hives. It is the bodies response to a certain stimulus, such as an allergy. The body will release histamine in response to a stimulus and histamine causes redness, swelling, burning sensation and itching. Benadryl (diphenhydramine) can help relieve symptoms. ...Read more
Absolutely.: Certain rashes are definitely not related to allergies; diagnosis starts with the appearance. This is where a knowledgeable, experienced diagnostician is key. Many viruses do, too, and some are quite itchy. So do medications, too, and continuing to take the drug may be risky. Better get checked out. ...Read more
Probably not.: If you are referring to an opiate pain killer like codeine, hydrocodone, morphine, etc. The itching likely represents a release of histamine -- the chemical that causes allergic reactions. This is a function of the medication itself. Histamine is also released in allergic reactions so the confusion is understandable. If the painkiller is Ibuprofen or something similar, it could be an allergy. ...Read more
Is dermographism caused by an allergy reaction? For example, I just randomly scratched & lines started to appear, is it an allergy reaction?
Sulfa allergy: Drug allergic reactions can take on many forms including: hives, swelling, blistering, dry itchy patches, non itchy red flat or slightly raised areas. To determine if a rash is related to a medication typically requires reviewing when a medication was started, when the rash started, other medications taken, infection being treated etc. There is no allergy test for sulfa. ...Read more
Bad itching and rash from amoxicillin. Is this an allergic reaction? Is there anything else that would be effective?
Could be: Itching is a very common symptom of an allergic reaction. Skin itching could also be from dry skin but that would be noticeable. Burning of the skin is also a fairly common skin symptom for drug allergic reactions. An allergist or dermatologist would be able to assist in identifying the trigger of the skin symptoms and recommend treatment. ...Read more
I have a rash on my arms that is itching and consists of red bumps. Could it be an allergic reaction?
Whole body is itchy, but no rash, redness or anything. This can't be an allergic reaction can it?
It can be.: Allergic reactions can cause itching.Get a more detailed answer ›
How to tell if it's scabies or an allergic reaction to Vyvanse (lisdexamfetamine) that is causing my skin to be really itchy?
Makeup allergy: Exposure to certain 'chemicals' over a repeated period of time can lead to a 'contact' allergy (delayed hypersensitivity) in some people. The best way to prevent the reaction from occurring in the future is to see an allergist who can perform 'PATCH testing' which can tell you which chemical in the makeup you are allergic to so you can avoid in future. ...Read more
I have hicky-like bruises! could this be an allergic reaction to my new pills or simply itchiness due to the change in temperature?
Stop the pill: This may be an idiosyncratic reaction or an autoimmune reaction affecting your clotting system. Stop the medication now and consult your doctor about this . ...Read more
- Talk to a doctor live online for free
- Armpits itch allergic
- Anaphylaxis due to severe allergic reaction
- Swollen face due to allergic reaction
- Ask a doctor a question free online
- Swollen lips due to allergic reaction
- Skin rash due to allergic reaction
- Facial swelling due to allergic reaction
- Face swelling due to allergic reaction
- Talk to a dermatologist online for free